# SDR UHLA2014032300244

- Difficulty date: March 23, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT HORIZONTAL STAB TIP AND T/E.  REPAIRED HORIZONTAL STABILIZER IAW ETD 2014-170-024373 AND TI170-14-038.
